# SDR 2006UALA02209

- Difficulty date: November 19, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 16,108 hours, 3,836 cycles
- Engine: Pwa PW4077
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES LT HORIZONTAL STABILIZER UPPER SURFACE, INBOARD END.     INSTALLED COMPOSITE REPAIR PER REO-G10674A.  REPAIR IS CONSIDERED TEMPORARY.  MUST BE  REINSP. EVERY 500 CYC, WITH M AX LIMIT 3000 CYC.   MF4982 CREATED TO MONITOR.   SANDED & REMOVED PREVIOUS REPAIR TOOLS IN AREA.  ACCOMPLISHED REPAIR PER EVA-60712. EVA REQUIRES DETAILED VISUAL INSPECTION AND TAP TEST OF REPAIR EVERY SIX MONTHS OR 500 CYCLES. PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 4000 FLIGHT HOURS OR NEXT C CHECK.
